# SDR 20000721SH026

- Difficulty date: June 22, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N369BG
- Make and model: Amd FALCON900
- Aircraft serial: 40
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FUSELAGE SKIN AT LOWER FRAME 10 UNDER FORWARD END OF PANEL 130A.  THE DOMED NUTPLATES ARE RETAINING WATER.  THIS PANEL IS REMOVED ONLY AT 2C INSPECTION.  SUBMITTER RECOMMENDED REMOVAL AT EACH C-INSPECTION TO INSPECT FOR CORROSION.  ACTT:  5,062.5 HOURS.  (X)
